# SDR SWAA2015041038334

- Difficulty date: April 8, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 28,152 hours, 16,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1669 EMER BATTERY FAILED CAPACITY CHECK.  R & R BATTERY IAW AMM.
